# SDR DXTA201041104542

- Difficulty date: April 8, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,797 hours, 1,112 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144559
- Part serial: 0369
- Condition: Inoperative
- Location: Nlg
- Part time: 914 hours, 544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, THE NOSE GEAR DID NOT RETRACT AND THE RED UNLOCK LIGHT REMAINED ILLUMINATED.  JACKED ACFT AND CYCLED NOSE GEAR, OPS CHECKED GOOD.  LOWERED GEAR AND TURNED NOSE GEAR AND ATTEMPTED TO RETRACT.  NOSE WOULD NOT CENTER OR RETRACT.  VERIFIED NWS UNIT IS BAD IAW REP AT TEAM X.  REMOVED AND INSTALLED O/H NWS UNIT IAW MM CH 32-50-00.  C/W HYD SYS BLEED AND NOSE WHEEL STEERING RIGG CHECK IAW MM 32-50-00.  GEAR SWING CHECKS GOOD AND TAXI CHECK GOOD.
